# SDR ASAA0955859

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,434 hours, 3,004 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G9V2
- Condition: Inoperative
- Location: Hf Comm
- Part time: 8,011 hours, 2,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR HF 1 IS POPPED.  INSPECTED HF NR 1 CIRCUIT FOUND NORMAL RESET HF NR 1 C/B.  FOUND NR 1 HF TRANSCEIVER INOP.  REPLACED HF NR 1 TRANSCEIVER GROUND VERIFICATION SUCCESSFUL REF 23 11 21.  PART VERIFIED WITH SEAMC IPC 23 11 21 11.
